# SDR C77A20141020002

- Difficulty date: October 9, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N636CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 16,696 hours, 9,453 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40114
- Part serial: EA0256
- Condition: Unlaced
- Location: Zone 800
- Part time: 16,696 hours, 9,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE UNLACED.  R & R SLIDE ON WORK ORDER 8628688A2 IAW AMM 25-65-01-400-801-A
